# SDR TRAX200701080

- Difficulty date: June 28, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 14,735 hours, 12,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS INOP.  FLTS 4390, 4496 CX.  RELATED TO DEFECT 344264-1.
